# SDR CA991229037

- Difficulty date: December 17, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Aircraft time: 22,290 hours
- Engine: Garrtt TPE3311U
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: TPE33111U611G
- Condition: Failed
- Location: Nr1 Engine
- Part time: 19,352 hours, 27,041 cycles
- Component: Engine (Turbine/, Garrtt, TPE3311U
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) LOSS OF OIL PX PRECLUDED ENGINE IFSD.SUSPECTED CAUSE TO BE INTERNAL OIL SE AL FAILURE ALLOWING OIL TO EXIT TAILPIPE. REPORT TO FOLLOW. IT WAS DETERMINED THAT A BIRD STRIKE HAD OCCURED ON THIS ENGINE AND REPAIRS WERE MADE ATUSA O/H FACILITY AFTER WHICH THIS ENG WAS PUT ON WING BY THIS OPERATOR.WAR ENTY ISSUE ONLY.
